# SDR P5CA2014112800055

- Difficulty date: November 27, 2014
- Submitted: November 29, 2014
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 4,659 hours, 1,260 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106310453
- Part serial: UNJ6W350
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE,  LT ENGINE IGNITOR 2" IAW AMM 74-21-02, REPLACED LT ENGINE IGNITOR 2 PLUG IAW AMM 74-11-01.  REPLACED NR 2 EXCITER IAW AMM 74-00-00 PRM SUITABLE TEST, FUNCTION NORMAL.  NO MORE MSG SHOWING.
